Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jemma

Posted by blondegirl47 on July 12, 2003, at 10:26:52

In reply to Re: provigil blondegirl47, posted by jemma on July 12, 2003, at 8:41:08

thanks, Jemma. I will try with food again and split the dose. My tummy is upset again today. Seems like about an hour after I eat. I wonder if my adderall is starting to upset my tummy. I take it with 40 mg prilosec, on an empty stomach. I think I will have a no med day tomorrow to see if that helps. thanks for your post :)
p.s. did it bum you out at first?

Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:239859
URL: http://www.dr-bob.org/babble/20030708/msgs/241157.html